JournalsrmiVol. 17, No. 3pp. 433–469

Parabolic equations involving 0th and 1st order terms with L1L^1 data

  • Thierry Goudon

    CNRS-Université Lille I, Villeneuve d'Ascq, France
  • Mazen Saad

    Université de Bordeaux I, Talence, France
Parabolic equations involving 0th and 1st order terms with $L^1$ data cover
Download PDF

Abstract

This paper is devoted to general parabolic equations involving 0th and 1st order terms in linear and nonlinear expressions, while the data only belong to L1L^1. Existence and entropicuniqueness of solutions are proved.

Cite this article

Thierry Goudon, Mazen Saad, Parabolic equations involving 0th and 1st order terms with L1L^1 data. Rev. Mat. Iberoam. 17 (2001), no. 3, pp. 433–469

DOI 10.4171/RMI/301